# SDR DALA2025042803276

- Difficulty date: February 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,932 hours, 30,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 ALC FLOOR PANEL 153BF HAS A CORRODED SPLICE STRIP. CORRECTIVE ACTION: REPLACED SPLICE STRAP BELOW ON ALC FLOOR PANEL 153BF IAW B757 AIPC 25-50-04-02 ITEM 118 AND B757-200 SRM 51-40- 02-0G PARA 9. (0827298)
